MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6)) displayed fault 41 (patient temperature sensor failure) was not confirmed during the functional test but was confirmed during the archive data review.No device malfunction was observed during the functional testing and the autopulse platform performed as intended.Nevertheless, the temperature sensor was replaced as a preventive precautionary measure, as the sensor may have had some intermittent technical problems that could not be directly identified during the functional testing.Upon visual inspection, observed a cracked front enclosure, which is unrelated to the reported complaint.The observed physical damage is likely attributed to mishandling such as a drop.The front enclosure needs to be replaced to address the physical damage.Also, unrelated to the reported complaint, a hole on the load plate cover was observed that affected the watertight seal, likely attributed to user mishandling.The load plate cover needs to be replaced to address the observed physical damage.The autopulse platform was manufactured in 2015 and it is more than 8 years old, past its expected serviceable life of 5 years.The archive data review indicated fault 41, thus confirming the reported complaint.The autopulse platform passed the initial functional test without any fault or error and the reported complaint could not be reproduced.The autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.Nevertheless, the temperature sensor needs to be replaced as a preventive precautionary measure.Awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for the autopulse platform with sn 41430.
 
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(6)) displays a fault 41 (patient temperature sensor failure) message.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19525271
Report Number3010617000-2024-00460
Device Sequence Number15328776
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown